MathSciNet Relay Station
MathSciNet bibliographic data
MR1141019 (93a:28012) 28D05 (54H20)
Alpern, Steve; Prasad, V. S. Typical recurrence for lifts of mean rotation zero annulus homeomorphisms. Bull. London Math. Soc. 23 (1991), no. 5, 477–481.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement